# SDR FDEA201609023104

- Difficulty date: September 2, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 0800
- Aircraft time: 25,188 hours, 13,708 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Main Deck
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK CARGO SMOKE, AFT COMPARTMENT INDICATION.  COMPLIED WITH ECAM AND WARNING EXTINGUISHED.  NO EXCESSIVE TEMPS ON ECAM AIR CONDITION PAGE.  VISUAL INSPECTION REVEALED NO SMOKE ON MAIN DECK.  ACCESSED AFT MAIN CARGO DECK.  NO EVIDENCE OF SMOKE WAS PRESENT.  INSPECTED AND CLEANED SMOKE DETECTOR AIR INTAKE FILTERS IAW AMM 26-19-13-06-0.  PERFORMED MAIN DECK CARGO COMPARTMENT SMOKE DETECTION SYSTEM ADJUSTMENT AND TEST IAW AMM 26-19-00-05-0.  NO DEFECTS NOTED.  NO 90 DAY HISTORY.  ACFT OK FOR  SERVICE.
